# SDR V2JA2010F00186

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 6,277 hours, 4,722 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER ON APPROACH.
